# SDR COEA2018062602909

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N909FE
- Make and model: Cessna 208B
- Aircraft serial: 0009
- Aircraft time: 13,937 hours, 17,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE PILOT OBSERVED THE ELEVATOR TRIM AND FLAP INDICATOR TAB ROCKING BACK AND FORTH.  FLAPS MOVING UP AND DOWN UNCOMMANDED. LANDED WITHOUT INCIDENT. MAINTENANCE ADJUSTED THE DOWN FLAP SWITCH ACTUATOR AND LUBRICATED THE FLAP CONTROL ROD. OPS CHECKED GOOD.
